# SDR 9804019611

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Condition: Loose
- Location: Lt Ac Bus
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 35,000 FT EN ROUTE, NUMEROUS SYSTEMS FAILED WITH MULTIPLE FLAGS AND ANNUNCIATOR LIGHTS.  THESE SYSTEMS INCLUDED ACARS, TCAS, RADIO RACK FAN, PRIMARY LONGERON TRIM, NR 1 COMM, NR 1 NAV, GPWS, ADI FLAGS FOR SPEED, RUNWAY, STEER, AND FLIGHT RECORDER.  AFTER APPROXIMATELY 10 MINUTES, ALL SYSTEMS RETURNED TO NORMAL.  SHORTLY THEREAFTER, FUEL BOOST PUMP CIRCUIT BREAKERS POPPED.  FLIGHT DIVERTED TO TUL.  MAINTENANCE COULD NOT DUPLICATE MALFUNCTION ON GROUND.  SUSPECT LOSS OCCURRED IN A PHASE OF THE LEFT AC ELECT SYSTEM.  MAINTENANCE TIGHTENED SCREW AT WIRE TO LEFT A PHASE AC BUS TERMINAL.  REPLACED CIRCUIT BREAKER B1-273, LEFT GEN AC PWR RELAY AND LEFT GEN CONT PANEL, CHECKED OK.
